Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A wild Cantor set as the limit set of a conformal group action on $ S\sp 3$


Authors: M. Bestvina and D. Cooper
Journal: Proc. Amer. Math. Soc. 99 (1987), 623-626
MSC: Primary 57M30; Secondary 20H10, 30C35, 57S25
MathSciNet review: 877028
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a conformal action of a free group of finite rank on $ {S^3}$ whose set of discontinuity $ \Lambda $ is a wild Cantor set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M30, 20H10, 30C35, 57S25

Retrieve articles in all journals with MSC: 57M30, 20H10, 30C35, 57S25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0877028-4
PII: S 0002-9939(1987)0877028-4
Keywords: Conformal group action, limit set, wild Cantor set
Article copyright: © Copyright 1987 American Mathematical Society